MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X40; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE FEN SCR 7.0X40; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 199723740S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that the patient was expected to undergo a revision surgery for removing a screw and extending the fusion up to the ilium.The patient had posterior thoracolumbar fusion) at th9-l3 was performed on (b)(6) 2021 for treating centrum fracture due to osteoporosis.The cement was applied at l3.The patient¿s l3 centrum was found fractured where the cement was applied.The patient was in pain.No further information is available.This complaint involves one (1) device.This report is for (1) 5.5 exp verse fen scr 7.0x40.This report is 1 of 1 for (b)(4).

Brand Name
5.5 EXP VERSE FEN SCR 7.0X40
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12178014
Report Number1526439-2021-01418
Device Sequence Number19240409
Product Code NKB
UDI-Device Identifier10705034444512
UDI-Public10705034444512
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number199723740S
Device Catalogue Number199723740S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;